# SDR DALA2025021101077

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 12,361 hours, 5,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EXIT EMERGENCY LIGHT INOP. REMOVED AND REPLACED RH AFT OVERWING EMERGENCY LIGHT PER A220 AMP 33-55. OPS CK GOOD. PLACARD REMOVED OK TO CLOSE LOG. NO M PROCEDURES TO REVERSE. OK FOR SVC. (LP# 4340177)
